Joel Zinn
Joel Zinn
Professor of Mathematics and Statistics; Texas A&M University
Verifierad e-postadress på math.tamu.edu - Startsida
Titel
Citeras av
Citeras av
År
Some limit theorems for empirical processes
E Giné, J Zinn
The Annals of Probability, 929-989, 1984
5351984
Bootstrapping general empirical measures
E Giné, J Zinn
The Annals of Probability, 851-869, 1990
4931990
Convergence to a stable distribution via order statistics
R LePage, M Woodroofe, J Zinn
The Annals of Probability, 624-632, 1981
2511981
Best constants in moment inequalities for linear combinations of independent and exchangeable random variables
WB Johnson, G Schechtman, J Zinn
The Annals of Probability 13 (1), 234-253, 1985
1931985
Exponential and Moment Inequalities for U-Statistics
E Giné, R Latała, J Zinn
High Dimensional Probability II, 13-38, 2000
1812000
Lectures on the central limit theorem for empirical processes
E Giné, J Zinn
Probability and Banach spaces, 50-113, 1986
1331986
On the volume of the intersection of two balls
G Schechtman, J Zinn
Proceedings of the American Mathematical Society 110 (1), 217-224, 1990
1321990
Uniform and universal Glivenko-Cantelli classes
RM Dudley, E Giné, J Zinn
Journal of Theoretical Probability 4 (3), 485-510, 1991
1181991
Limit theorems for random sets: an application of probability in Banach space results
E Giné, MG Hahn, J Zinn
Probability in Banach spaces IV: proceedings of the seminar held in …, 1983
1141983
Necessary conditions for the bootstrap of the mean
E Giné, J Zinn
The Annals of Statistics, 684-691, 1989
1011989
Some results on the LIL in Banach space with applications to weighted empirical processes
V Goodman, J Kuelbs, J Zinn
The Annals of Probability, 713-752, 1981
971981
Some Stability Results for Vector Valued Random Variables
J Kuelbs, J Zinn
The Annals of Probability, 75-84, 1979
881979
On the limit theorems for random variables with values in the spaces Lp (2≦p<∞)
G Pisier, J Zinn
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 41 (4), 289-304, 1978
841978
On the Gaussian measure of the intersection
G Schechtman, T Schlumprecht, J Zinn
Annals of Probability, 346-357, 1998
811998
Extremal properties of Rademacher functions with applications to the Khintchine and Rosenthal inequalities
T Figiel, P Hitczenko, W Johnson, G Schechtman, J Zinn
Transactions of the American Mathematical Society 349 (3), 997-1027, 1997
791997
Continuity of l2-Valued Ornstein-Uhlenbeck Processes
I Iscoe, MB Marcus, D McDonald, M Talagrand, J Zinn
The Annals of Probability, 68-84, 1990
751990
The central limit theorem and the law of iterated logarithm for empirical processes under local conditions
NT Andersen, E Giné, M Ossiander, J Zinn
Probability theory and related fields 77 (2), 271-305, 1988
751988
Consistent specification tests for semiparametric/nonparametric models based on series estimation methods
Q Li, C Hsiao, J Zinn
Journal of Econometrics 112 (2), 295-325, 2003
712003
Gaussian characterization of uniform Donsker classes of functions
E Giné, J Zinn
The Annals of Probability, 758-782, 1991
681991
Central limit theorems and weak laws of large numbers in certain Banach spaces
E Giné, J Zinn
Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete 62 (3), 323-354, 1983
661983
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20